# SDR CA160301006

- Difficulty date: October 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,790 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Propeller
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL THE NR 1 ENGINE ATTEMPTED TO AUTO FEATHER. THE TAKE-OFF WAS ABORTED. THE FLIGHT CREW DID AN AUTO FEATHER TEST AND THE NR 1 ENGINE SEEMED TO WANT TO FEATHER IMMEDIATELY. THE NR 2 TORQUE SIGNAL CONDITIONER UNIT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
